# SDR SWAA075128

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 11,893 hours, 6,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5703
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT ASSY LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
